Monotone Linear Transformations on Matrices over Semirings

A. E. Guterman, E. M. Kreines, Qing Wen Wang

Research output: Contribution to journalArticlepeer-review


We characterize linear transformations on matrices over commutative antinegative semirings that are monotone with respect to minus, star, and sharp partial orders.

Original languageEnglish
Pages (from-to)675-686
Number of pages12
JournalJournal of Mathematical Sciences
Issue number5
StatePublished - 1 Sep 2018
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2018, Springer Science+Business Media, LLC, part of Springer Nature.


Dive into the research topics of 'Monotone Linear Transformations on Matrices over Semirings'. Together they form a unique fingerprint.

Cite this